# SDR HEEA0014976

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assembly
- Part number: 407010150103
- Condition: Unbonded
- Location: Main Rotor
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL RUBBER UNBONDED ON FRAHM ASSY.
